Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Information and Reliability for Percentile Ranks and Other Monotonic Transformations of the Number-Correct Score: Reply to De Gruijter

Kim O. May and W. Alan Nicewander
Journal of Educational Measurement
Vol. 34, No. 2 (Summer, 1997), pp. 179-183
Stable URL: http://www.jstor.org/stable/1435353
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • More info
  • Add to My Lists
  • Cite this Item
Information and Reliability for Percentile Ranks and Other Monotonic Transformations of the Number-Correct Score: Reply to De Gruijter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183